VOL. 1 · NO. 2 | 1950
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 1 (2), (1950)
No abstract available
Articles
Hideyuki Iwamoto
Tohoku Math. J. (2) 1 (2), 109-135, (1950) DOI: 10.2748/tmj/1178245728
KEYWORDS: 53.0X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 1 (2), 136-143, (1950) DOI: 10.2748/tmj/1178245729
KEYWORDS: 42.4X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 1 (2), 144-166, (1950) DOI: 10.2748/tmj/1178245730
KEYWORDS: 42.4X
No abstract available
Genichirô Sunouchi
Tohoku Math. J. (2) 1 (2), 167-185, (1950) DOI: 10.2748/tmj/1178245731
KEYWORDS: 42.4X
No abstract available
Hideo Kuniyoshi
Tohoku Math. J. (2) 1 (2), 186-193, (1950) DOI: 10.2748/tmj/1178245732
KEYWORDS: 09.1X
No abstract available
Tominosuke Ôtsuki
Tohoku Math. J. (2) 1 (2), 194-224, (1950) DOI: 10.2748/tmj/1178245733
KEYWORDS: 53.0X
No abstract available
Toshio Nishimura
Tohoku Math. J. (2) 1 (2), 225-228, (1950) DOI: 10.2748/tmj/1178245734
KEYWORDS: 56.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 1 (2), (1950)
No abstract available
Back to Top